# SDR SWIA200514532

- Difficulty date: February 12, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 13,635 hours, 18,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE EMERGENCY LIGHT OUT.  RELAMPED INOPERATIVE LIGHT ASSEMBLY ON THE FLOOR EMERGENCY STRIP, OPERATIONAL CHECK GOOD.
